# SDR 00FDEA00888

- Difficulty date: December 19, 2000
- Submitted: December 19, 2000
- Operation: Air carrier
- Aircraft: N506FE
- Make and model: Boeing 727-25
- Aircraft serial: 18277
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 40143
- Part serial: 8734
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

00-367  LEFT MAIN GEAR IND UNSAFE LEFT MAIN GEAR DOOR CAME ON AND WENT OUT.  R&R LH MLG DOWN LOCK POSITION SWITCH PER MM 32-61-21.  OPS CK PER MM 32-61-21.
